# SDR AALA20060329

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051124
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS AT FIRST CLASS LEFT SIDE INOPERATIVE.  REPLACED BATTERY CHARGER UNIT FOR SEAT MOUNTED EMERGENCY LIGHTS AT FIRST CLASS LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
